# SDR FDEA201108093150

- Difficulty date: August 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458354
- Condition: Corroded
- Location: Bs 1166 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF OUTFLOW VALVE, STR 23R, STA 1166 IS CORRODED AT CUTOUT.  CUTOUT DAMAGED SECTION, FABRICATED STRINGER NEW STRINGER AND REPAIR SPLICE AND INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG1.
